# SDR CHQA201100492

- Difficulty date: December 18, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 25,963 hours, 21,673 cycles
- Engine: Allsn AE3007A
- Engine time: 25,466 hours, 20,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18407
- Condition: Discharged
- Location: Cabin
- Part time: 19,328 hours, 16,871 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT FORWARD EXTERNAL EMERGENCY LIGHT, CEILING AISLE EMERGENCY LIGHT 1 AND COCKPIT FLOOD LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 1 EMERGENCY BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
